Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

5 years old, scabbing, bleeding, discharge from behind ears. Applying creams for eczema, no relief. Cure?

My daughter is 5. Behind her ears are scabbed, bleed, and ooze clear liquid. And her one ear gets so bad that sometimes it actually starts to heal her whole ear to the side of her head, and then it rips when it gets bumped and bleeds . The doctor just keeps giving her cream that she also puts on her egzima (sp?) But nothing is helping and the doctor is not helping either.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear,
Thanks for the query,
First we should think of the scalp infection like seborrhic dermatitis. clear all this by some antifungal shampoo, Secondly Pediculosis (lice) is very common infection apply some permethrin cream and also shave . to clear this type infestation. and lastly some antibiotic like (cephlexin)should also be used to get rid of superadded infection.
I hope this three way approach will cure this chronic condition of your child
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor